Academic Journals Database
Disseminating quality controlled scientific knowledge

Decay of Small Solutions for the Zakharov-Kuznetsov Equation posed on a half-strip

ADD TO MY LIST
 
Author(s): Nikolai Larkin | Eduardo Tronco

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 31;
Issue: 1;
Start page: 57;
Date: 2013;
Original page

Keywords: Zakharov-Kuznetsov equation | Exponential Decay.

ABSTRACT
We formulate in a half-strip an initial boundary value problem for the Zakharov-Kuznetsov equation. Assuming the existence of a regular global solution, we prove an exponential decay for small initial data.
Affiliate Program      Why do you need a reservation system?